# SDR ASOA200900167

- Difficulty date: February 5, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 23,709 hours, 19,657 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Post
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FS 409.0+128 VERTICAL POST AT BL 18.0, WL 69.0 HAS INDICATIONS NOTED LBL 18 O/B SIDE APPROX .2" IN LENGTH AND RH SIDE RBL 18 I/B AND O/B SIDES APPROX .2" IN LENGTH LH AND RH BL 18. FAILED NDT INSPECTION.
